Research ArticleOpen accessIn the keywordsLyapunov Function for a Dengue Transmission Model where two Species of Mosquitoes are Present: Global StabilityI Ming Tang, Rattiya Sungchasit, Puntani PongsumpunAmerican Journal of Applied Sciences, Vol. 14, Issue 10 · 25 Oct 2017 · 8,274 accessesView PDFCite
7 results for “Asymptotically Stable”
Set a search alertResearch ArticleOpen accessIn the keywordsGlobal Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-AllahJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,054 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling the Dynamics of Tuberculosis Transmission in Children and AdultsF. Nyabadza, M. KgosimoreJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 5 Jun 2012 · 7,153 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Mosquito Repellent on the Transmission Model of Chikungunya FeverSurapol Naowarat, Prasit Thongjaem, I. Ming TangAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 14 Feb 2012 · 7,514 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamical Model for Determining Human Susceptibility to Dengue FeverSurapol Naowarat, Thanon Korkiatsakul, I. Ming TangAmerican Journal of Applied Sciences, Vol. 8, Issue 11 · 28 Sep 2011 · 7,735 accessesView PDFCite
Research ArticleOpen accessIn the abstractSynchronization of Chaos Systems Using Fuzzy LogicMohammad Ababneh, Issa Etier, Mahmoud Smadi, Jasim GhaebJournal of Computer Science, Vol. 7, Issue 2 · 25 Feb 2011 · 7,642 accessesView PDFCite
Research ArticleOpen accessIn the abstractPeriodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell RecyclingG. Ibrahim, M. A. Ramadan, S. A.A. El-Marouf, A. M. Al-MahdiJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 6,776 accessesView PDFCite